Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took clomid followed by cidolut, have dark brown patches with no periods. Am I Pregnant?

I,m 37 , I had clomid this month (2 tablets per day for 5 days) since the second day of may period , the i had cidolut nour for 6 days (2 tablets per day) and i stopped taking them before my upcoming period by 2 days .. i had very dark brown patches before the date of my new period with no period , am I pregnant ? my period date was 3 days ago
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
It is very simple for you to answer the question regarding your pregnancy.
Please take a home urine pregnancy test tomorrow morning to confirm pregnancy.
If not pregnant, please consult a proper Infertility specialist.
During follicular monitoring, confirm your ovulation.
Have semen analysis of your partner done.
Confirm the patency of your fallopian tubes.
Have basic hormonal and laboratory assessment.
Take regular folic acid tablets and maintain a healthy BMI
Take care
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor